# SDR G1IA2021121324

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N145XL
- Make and model: Lear 45LEAR
- Aircraft serial: 45106
- Aircraft time: 10,649 hours, 7,292 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE LANDING GEAR WAS RETRACTED AFTER TAKOFF, THE "NWS FAIL" AMBER CAS ILLUMINATED.  IMMEDIATELY THEREAFTER, THE LANDING GEAR IN-TRANSIT INDICATION REMAINED ILLUMINATED.  THE FLIGHT WAS REPLANNED TO RETURN TO PANC.  THE "NWS FAIL" CAS AND IN-TRANSIT INDICATION PERSISTED UNTIL, IN PREPARATION FOR APPROACH AND LANDING, THE LANDING GEAR WAS EXTENDED NORMALLY.  ALL ABNORMAL INDICATIONS DISAPPEARED AND DID NOT RE-APPEAR FOR THE BALANCE OF THE FLIGHT.  EMERGENCY, ABNORMAL, AND NORMAL CHECKLISTS WERE PERFORMED IAW THE AFM.  DURING THE RETURN TO PANC THE CREW COORDINATED WITH THE ON-BOARD MEDICAL PROVIDERS, COMPANY PERSONNEL, AND ATC.  CONTINGENCY PLANNING WAS DONE TO PREPARE PROCEDURAL RESPONSES TO THE SEVERAL POSSIBLE CAUSES OF THE GEAR MALFUNCTION.  FOUND NOSE GEAR STRUT AIR CHARGE EMPTY AND STRUT NOT EXTENDING ALL THE WAY. REMOVED AND REPLACED NOSE GEAR STRUT SCHRADER VALVE WITH NEW P/N MS28889-2 AND SERVICED NOSE GEAR STRUT IAW LR 45 MM CH. 12 AND 32-20-02. OPS CHECK GOOD.
